Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 51, Pages 2719-2740

On the topology of D-metric spaces and generation of D-metric spaces from metric spaces

1Department of Applied Mathematics, Andhra University, Visakhapatnam 530 003, India
2Department of Applied Mathematics, Nagarjuna University Post Graduate (N.U.P.G.) Centre, Acharya Nagarjuna University, Nuzvid 521 201, India

Received 20 November 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. V. R. Naidu, K. P. R. Rao, and N. Srinivasa Rao, “On the topology of -metric spaces and generation of -metric spaces from metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 51, pp. 2719-2740, 2004.